# SDR USAA951170

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C333755
- Condition: Corroded
- Location: Bs 952
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, APPROXIMATELY 1 INCH BY 12 INCH AREA CORRODED STATION 952 BETWEEN LBL 25 AND LBL 51.  REPAIRED AND REPLACED INTERCOSTAL.  REPAIRED PER SRM DOCUMENT 51-10-02.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
